MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. PHILIPS HEMODYNAMIC APPLICATION; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. PHILIPS HEMODYNAMIC APPLICATION; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number PHILIPS HEMODYNAMIC APPLICATION
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It has been reported to philips that during a right heart catherization procedure there were issues with the philips hemodynamic system.The procedure was stopped and the patient was moved to another cath lab where the procedure needed to be repeated.This resulted in prolonged hospitalization for the patient.Philips has started an investigation for this complaint.
 
Additional Manufacturer Narrative
H3 other text : device not made available.
 
Event or Problem Description
Philips has investigated this complaint.The customer reported that during a right heart study, they selected the wrong drop down which halted the study.Philips has completed a good faith effort to get further information regarding patient and procedure outcome and to clarify the reported problem.To date, the customer has not provided the requested information.Based on the available information, philips is not able to complete further investigation of the reported incident.

Brand Name
PHILIPS HEMODYNAMIC APPLICATION
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL  5684 PC
MDR Report Key10799209
Report Number3003768277-2020-01021
Device Sequence Number14165385
Product Code MWI
UDI-Device Identifier00884838084544
UDI-Public00884838084544
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHILIPS HEMODYNAMIC APPLICATION
Device Catalogue Number002010
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/27/2020
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;